| Catalog Number |
68-180 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Reason for reoperation: device deflation.Previous medwatch submission noted rupture.Upon further information, allergan has determined that the event of "rupture" did not occur.Hence rupture is being unreported.
Event or Problem Description
Healthcare professional later reported right side "deflated." via mammogram.The device has been explanted and replaced.Previous medwatch submission noted "rupture." upon further information, allergan has determined that the event of "rupture" did not occur.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side rupture.The device remains implanted.